English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92604/122928 (75%)
Visitors : 26814750      Online Users : 518
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/114851
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/114851


    Title: Exactly and almost compatible joint distributions for high-dimensional discrete conditional distributions
    Authors: 宋傳欽
    姜志銘
    Kuo, Kun-Lin
    Song, Chwan-Chin
    Jiang, Thomas J.
    Contributors: 應數系
    Keywords: Almost compatible joint distribution;Compatibility;Full conditional distributions;Incompatibility;Irreducible block diagonal matrix;Rank one positive extension matrix;Structural ratio matrix
    Date: 2017-05
    Issue Date: 2017-11-21 17:51:20 (UTC+8)
    Abstract: A conditional model is a set of conditional distributions, which may be compatible or incompatible, depending on whether or not there exists a joint distribution whose conditionals match the given conditionals. In this paper, we propose a new mathematical tool called a “structural ratio matrix” (SRM) to develop a unified compatibility approach for discrete conditional models. With this approach, we can find all joint pdfs after confirming that the given model is compatible. In practice, it is most likely that the conditional models we encounter are incompatible. Therefore, it is important to investigate approximated joint distributions for them. We use the concept of SRM again to construct an almost compatible joint distribution, with consistency property, to represent the given incompatible conditional model.
    Relation: Journal of Multivariate Analysis, Volume 157, Pages 115-123
    Data Type: article
    DOI 連結: https://doi.org/10.1016/j.jmva.2017.03.005
    DOI: 10.1016/j.jmva.2017.03.005
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    115123.pdf421KbAdobe PDF317View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback